# SDR TWAA0103602

- Difficulty date: February 25, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 14,437 hours, 2,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXIT LIGHT AT THE LT SIDE NUMBER 3 CABIN DOOR WAS INOPERATIVE.  REPLACED THE BATTERY CHARGER.  CHECK-C 10-25-00 LAX.
